Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1639 Publikationen

2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938139 PUB
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938133
Student teacher participation in interpretative classroom research
Peter-Koop A, Wollring B (2001)
Mathematics Teacher Education and Development 2001(3): 4-15.
PUB
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938134
Authentische Zugänge zum Umgang mit Größen
Peter-Koop A (2001)
Die Grundschulzeitschrift 15(141): 6-11.
PUB
 
2001 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2938085
Natuurlijke aanpakken voor het werken met grootheden
Peter-Koop A (2001)
In: Uit de lengte of uit de breedte. De kwaliteit van het meetonderwijs . Keijzer R, Uittenbogaard W (Eds); Utrecht: Panama, Freudenthal Institute: 47-60.
PUB
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615646 PUB | DOI | WoS
 
 
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913865 OA
Anchoring of organic molecules to a metal surface: HtBDC on Cu(110)
Schunack M, Petersen L, Kühnle A, Laegsgaard E, Stensgaard I, Johannsen I, Besenbacher F (2001)
Physical Review Letters 86(3): 456-459.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 
2001 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2936481
Conjectures and remarks on the limit of the spectral radius of nonnegative and block Toeplitz matrices
Elsner L, Friedland S (2001)
In: Structured Matrices in Mathematics, Computer Science, and Engineering 1. Olshevsky V (Ed); Contemporary Mathematics, 280. Providence, RI: American Mathematical Soc.: 321-327.
PUB
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616121
Weak Poincaré inequalities and L-2-convergence rates of Markov semigroups
Röckner M, Wang F-Y (2001)
Journal of Functional Analysis 185(2): 564-603.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617681
Elliptic equations for invariant measures on Riemannian manifolds: existence and regularity of solutions
Bogachev V, Röckner M, Wang F-Y (2001)
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 332(4): 333-338.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936449
Meine persönlichen Erfahrungen mit der Tanztherapie
Czyrnick-Leber U (2001)
In Forum Tanztherapie. Deutsche Gesellschaft für Tanztherapie e.V. 21(1): 42-46.
PUB
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617720
Differentiability of the invariant measures and transition probabilities of singular diffusions
Bogachev VP, Krylov NV, Röckner M (2001)
Doklady Mathematics 63(1): 18-21.
PUB | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616117
Poincaré inequality for weighted first order Sobolev spaces on loop spaces
Gong F, Röckner M, Liming W (2001)
Journal of Functional Analysis 185(2): 527-563.
PUB | DOI | WoS
 
2001 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1616857
Modifying the power method in max algebra
Elsner L, van den Driessche P (2001)
In: Linear Algebra and its Applications. Linear Algebra and its Applications, 332-334. ELSEVIER SCIENCE INC: 3-13.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617754
Elliptic equations for invariant measures on finite and infinite dimensional manifolds
Bogachev VI, Röckner M, Wang F-Y (2001)
Journal de Mathématiques Pures et Appliquées 80(2): 177-221.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616748
Elliptic equations associated with invariant measures of diffusions on finite- and infinite-dimensional manifolds
Bogachev VI, Wang FY, Röckner M (2001)
Doklady Mathematics 63(3): 351-354.
PUB | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616354
Elliptic equations for measures on infinite dimensional spaces and applications
Bogachev VI, Röckner M (2001)
Probability Theory and Related Fields 120(4): 445-496.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615519
Dynamic optimization and Skiba sets in economic examples
Beyn W-J, Pampel T, Semmler W (2001)
Optimal Control Applications & Methods 22(5-6): 251-280.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1880878 PUB
 

Filter und Suchbegriffe

year=2001

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung